MAUDE Adverse Event Report: Wilson-Cook Medical Inc FUSION WIRE GUIDE LOCKING DEVICE; Endoscopic Guidewire, gastroenterology-urology

Wilson-Cook Medical Inc FUSION WIRE GUIDE LOCKING DEVICE; Endoscopic Guidewire, gastroenterology-urology
Model Number G31522
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
FUSION WIRE GUIDE LOCKING DEVICE
Common Device Name
Endoscopic Guidewire, gastroenterology-urology
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
+1(336)744-0157
MDR Report Key50279912
Report Number1037905-2026-00426
Device Sequence Number21303006
Product Code OCY
UDI-Device Identifier00827002315228
UDI-Public(01)00827002315228(17)290306(10)W5013167
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31522
Device Catalogue NumberFS-WL-O-S
Device Lot NumberW5013167
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown